It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-30-2003, 11:36 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2001
Posts: 784
Andrew29 HB User
Post Vita K Problem??

For those who have tried Vita K for Blotchy Skin: Did anyone's red marks actually get worse from using it? Cause mine have definetly become darker. Is this normal? Is Vita K one of those "worse before better" products? Any information about this would be helpful. Thanks.

 
Old 05-31-2003, 12:03 AM   #2
Member
(female)
 
Join Date: May 2003
Posts: 59
sourpunch HB User
Post

hmmmm, interesting... ive only ben using it for a lil over 4 weeks now, and NOTHING! ive seen no improvement at all. mine never got worse in the beginning. there was really no significant change. i dont think its one of those get worse before better stuff tho. maybe you should just keep at it a lil longer. i just really use the vita k as a moisturizer now.

 
Sponsors Lightbulb
   
Old 02-13-2004, 04:17 PM   #3
Senior Member
 
Join Date: Aug 2003
Posts: 122
accu HB User
Re: Vita K Problem??

This blows! I just bought it today and now, I'm not sure whether I want to use it.

I don't think it's one of those get worse than better thing either. So, if it gets worse, quit it. I think what may be happening to you is that your skin might not like the ingredients in the bottle and it's getting redder. Definitely quit.

 
Old 02-13-2004, 04:28 PM   #4
Member
 
Join Date: Jan 2003
Posts: 51
Skeet HB User
Re: Vita K Problem??

Quote:
Originally Posted by accu
This blows! I just bought it today and now, I'm not sure whether I want to use it.

I don't think it's one of those get worse than better thing either. So, if it gets worse, quit it. I think what may be happening to you is that your skin might not like the ingredients in the bottle and it's getting redder. Definitely quit.
I think this just means you should try it on a small patch of obscure skin before you use it en mass. Test it out first and if it doesn't do any damage you can probably keep using it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Any patients of Dr.Vita? StillHope TMJ Disorder -TemporoMandibular Joint 13 07-01-2009 04:38 PM
Which is better: Puritan Pride's "MEGA VITA GEL IRON FREE" or "ULTRA MAN 75"? breakdance Vitamins & Supplements 1 10-12-2006 04:28 PM
Vita k??? accu Skin Problems 2 02-17-2004 09:22 PM
for jujusmom --- Vita K accu Beauty & Cosmetics 0 02-13-2004 03:40 PM
Vita K MrsBungle Acne 3 05-29-2003 07:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin







All times are GMT -7. The time now is 02:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!